RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 941–943 (Mi mz564)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

On the Convergence of Sequences of Ordinary Differential Equations

A. A. Vladimirov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm564

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 877–880

Bibliographic databases:

UDC: 517.95
Received: 23.12.2003

Citation: A. A. Vladimirov, “On the Convergence of Sequences of Ordinary Differential Equations”, Mat. Zametki, 75:6 (2004), 941–943; Math. Notes, 75:6 (2004), 877–880

Citation in format AMSBIB
\Bibitem{Vla04}
\by A.~A.~Vladimirov
\paper On the Convergence of Sequences of Ordinary Differential Equations
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 941--943
\mathnet{http://mi.mathnet.ru/mz564}
\crossref{https://doi.org/10.4213/mzm564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086619}
\zmath{https://zbmath.org/?q=an:1076.47033}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 877--880
\crossref{https://doi.org/10.1023/B:MATN.0000030996.52085.e3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400030}


Linking options:
  • http://mi.mathnet.ru/eng/mz564
  • https://doi.org/10.4213/mzm564
  • http://mi.mathnet.ru/eng/mz/v75/i6/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Shiryaev, A. A. Shkalikov, “Regular and Completely Regular Differential Operators”, Math. Notes, 81:4 (2007), 566–570  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. A. Vladimirov, “On the oscillation theory of the Sturm–Liouville problem with singular coefficients”, Comput. Math. Math. Phys., 49:9 (2009), 1535–1546  mathnet  crossref  zmath  isi  elib  elib
    3. J. Ben Amara, A. A. Vladimirov, A. A. Shkalikov, “Spectral and Oscillatory Properties of a Linear Pencil of Fourth-Order Differential Operators”, Math. Notes, 94:1 (2013), 49–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. A. Vladimirov, “Remarks on Minorants of Laplacians on a Geometric Graph”, Math. Notes, 98:3 (2015), 519–521  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. A. Vladimirov, “Method of oscillation and spectral problem for four-order differential operator with self-similar weight”, St. Petersburg Math. J., 27:2 (2016), 237–244  mathnet  crossref  mathscinet  isi  elib
    6. K. A. Mirzoev, A. A. Shkalikov, “Differential Operators of Even Order with Distribution Coefficients”, Math. Notes, 99:5 (2016), 779–784  mathnet  crossref  crossref  mathscinet  isi  elib
    7. A. A. Vladimirov, “On the Problem of Oscillation Properties of Positive Differential Operators with Singular Coefficients”, Math. Notes, 100:6 (2016), 790–795  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:356
    Full text:112
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019